Weyl connection on tangent bundle of hypersurface

International Journal of Maps in Mathematics - IJMM

View Publication Info
 
 
Field Value
 
Title Weyl connection on tangent bundle of hypersurface
 
Creator Çakan Akpınar, Rabia
 
Description In this paper, we determine the complete lift of weyl connection to tangent bundle of hypersurface. And we obtain some certain results regarding to the tangent bundle.
 
Publisher Bayram Şahin
 
Date 2021-01-03
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier http://www.journalmim.com/index.php/ijmm/article/view/73
 
Source International Journal of Maps in Mathematics - IJMM; Vol 4 No 1 (2021): International Journal of Maps in Mathematics; 2-13
2636-7467
 
Language eng
 
Relation http://www.journalmim.com/index.php/ijmm/article/view/73/42
 
Rights Copyright (c) 2021 International Journal of Maps in Mathematics - IJMM
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library